Acute generalised exanthematous pustulosis (AGEP) is a severe cutaneous adverse reaction characterised by the appearance of erythematous plaques and papules with overlying non-follicular pinpoint pustules. Drugs are the cause of AGEP in approximately 90% of cases. The most common causes include anti-infective agents (aminopenicillins, quinolones, antibacterial sulfonamides and terbinafine), antimalarials and diltiazem. To the best of our knowledge, to date there has only been one report of hydrochlorothiazide-induced AGEP. There has never been a case report of losartan-induced AGEP. Here, we present a case of AGEP that is the second case purportedly caused by hydrochlorothiazide.
- drugs and medicines
- cardiovascular system
- drug interactions unwanted effects / adverse reactions
Statistics from Altmetric.com
Patient consent for publication Obtained.
Contributors LER was the primary author of this paper, involved in all aspects of this paper, including the drafting of the manuscript, editing, submission, and revision. CR was participated in writing the introduction and discussion of the paper. JL was involved in the drafting, editing, submission, and revision process. MM assisted in the critical revision and editing of the manuscript.
Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.
Competing interests None declared.
Provenance and peer review Not commissioned; externally peer reviewed.
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.